Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 192, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 13, 2015, 10:40 PM CDT for 4 counties in Kansas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 10:40 PM CDT (03:40 UTC)
- Expired
- Jul 13, 2015, 11:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 80.0 mph
Counties Finney County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS
The radar
The Dodge City radar (KDDC), 38 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 10:56 PM CDT | TSTM WND GST 80 | 10 Sw Kalvesta, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 3246 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
426
WUUS53 KDDC 140340
SVRDDC
KSC055-057-069-083-140430-
/O.NEW.KDDC.SV.W.0192.150714T0340Z-150714T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1040 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...
NORTHWESTERN FORD COUNTY IN SOUTHWESTERN KANSAS...
EAST CENTRAL FINNEY COUNTY IN SOUTHWESTERN KANSAS...
NORTHEASTERN GRAY COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 1130 PM CDT
* AT 1040 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHEAST OF CHARLESTON...MOVING EAST AT 25 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
KALVESTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3789 10056 3806 10054 3808 9999 3781 10002
TIME...MOT...LOC 0340Z 275DEG 21KT 3798 10045
HAIL...1.75IN
WIND...80MPH
$$
GERARD2 follow-up statements
273
WWUS53 KDDC 140401
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1101 PM CDT MON JUL 13 2015
KSC055-057-069-083-140430-
/O.CON.KDDC.SV.W.0192.000000T0000Z-150714T0430Z/
HODGEMAN KS-FORD KS-FINNEY KS-GRAY KS-
1101 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHWESTERN HODGEMAN...NORTHWESTERN FORD...EAST CENTRAL FINNEY
AND NORTHEASTERN GRAY COUNTIES...
AT 1101 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
KALVESTA...MOVING EAST AT 25 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
KALVESTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3789 10050 3805 10050 3808 9999 3781 10002
TIME...MOT...LOC 0401Z 275DEG 21KT 3797 10029
HAIL...1.75IN
WIND...80MPH
$$
GERARD472
WWUS53 KDDC 140431
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1131 PM CDT MON JUL 13 2015
KSC055-057-069-083-140439-
/O.EXP.KDDC.SV.W.0192.000000T0000Z-150714T0430Z/
HODGEMAN KS-FORD KS-FINNEY KS-GRAY KS-
1131 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HODGEMAN...
NORTHWESTERN FORD...EAST CENTRAL FINNEY AND NORTHEASTERN GRAY
COUNTIES WILL EXPIRE AT 1130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AS IT HAS BEEN
REPLACED BY A NEW WARNING FOR HODGEMAN...NORTHERN FORD AND NORTHEAST
GRAY COUNTIES.
LAT...LON 3789 10050 3805 10050 3808 9999 3781 10002
TIME...MOT...LOC 0428Z 275DEG 21KT 3797 10029
$$
GERARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:26 PM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jul 13, 6:26 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 626 PM CDT MON JUL 13 2015 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 1212 PM CDT MON JUL 13 2015 CAMS LIKE THE 4 KM NAM AND NMM SHOW CONVECTION DEVELOPING THIS AFTERNOON ALONG A FRONTAL BOUNDARY/THERMAL TROUGH. HAVE THE HIGHEST POPS ALONG THE NORTHERN ZONES (30-40 PERCENT) AND LOWER SOUTH. THESE VALUES WILL TAPER TO THE SOUTHEAST AND DIMINISH AS CONVECTION IS EXPECTED TO EVOLVE IN SUCH AS WAY. THE MAIN THREATS WILL BE OUTFLOW WINDS AND SOME SMALL HAIL. DCAPE IS STILL FORECAST, SO SOME OF THE OUTFLOW WINDS COULD APPROACH SEVERE LEVELS. CONVECTION SHOULD BE DIURNALLY DRIVEN AND THERE SHOULD BE A MINIMUM IN ACTIVITY BY MORNING. LOWS WILL BE MILD AND IN THE 60S WEST TO 70S EAST. FOR TOMORROW, CONVECTION LOOKS LIKELY IN AN UPSLOPE FLOW REGIME. HAVE THE HIGHEST POPS ACROSS THE WESTERN ZONES. CONVECTION SHOULD INITIALLY DEVELOP ACROSS EASTERN COLORADO AND THEN SPREAD EAST ACROSS WESTERN KANSAS. IT IS NOT CLEAR HOW FAR THIS ACTIVITY WILL PROPAGATE, BUT DO HAVE POPS TAPERING OFF TO THE NORTHEAST AS AN INITIAL APPROXIMATION. THERE WILL BE MORE THAN ENOUGH CAPE AND MARGINAL SHEAR FOR SOME LOW END SEVERE EVENTS. AGAIN, THE MOSTLY LIKELY THREAT IS OUTFLOW WINDS WITH SOME HAIL POSSIBLE TOO. HIGHS WILL BE MAINLY IN THE 90S, ALTHOUGH A FEW LOW 100S CANNOT BE RULED OUT BY THE OKLAHOMA BORDER. THIS HEAT IN COMBINATION WITH DEWPOINTS, WILL CREATE HEAT ADVISORY HEAT INDEX AGAIN FOR SOUTH-CENTRAL KANSAS. HAVE ISSUED A HEAT ADVISORY FOR BARBER COUNTY AS A RESULT. THE GRAVEYARD SHIFT CAN ADJUST/CANCEL/OR EXPAND AS DEEMED FIT VIA 00Z NUMERICAL WEATHER PREDICTION OUTPUT SOLUTIONS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 139 PM CDT MON JUL 13 2015 ANOTHER BOUT OF THUNDERSTORM ACTIVITY IS POSSIBLE WEDNESDAY IN ASSOCIATION WITH A SIMILAR SETUP AS DESCRIBED ABOVE...UPSLOPE FLOW. HAVE THE HIGHEST POPS ACROSS THE NORTHERN ZONES IN ASSOCIATION WITH CLOSER PROXIMITY TO THE BOUNDARY. AGAIN, SOME WIND AND HAIL WILL BE THE MAIN THREATS. HIGHS WILL BE IN THE 90S. FOR THURSDAY ONWARD, CONVECTION SHOULD BE MORE LIMITED/ISOLATED. THE SLIGHT SUPERBLEND POPS LIKE FINE FOR NOW FOR BOTH THURSDAY AND FRIDAY. THE WEEKEND WILL BE MAINLY DRY AS UPPER LEVEL FLOW BECOMES ZONAL. NEAR TO ABOVE NORMAL TEMPERATURES ARE EXPECTED WITH WIDESPREAD UPPER 90S TO AROUND 100. THERE MAY BE ANOTHER CHANCE FOR STORMS LATE NEXT SUNDAY AND INTO MONDAY AS A WEAK FRONT MOVES CLOSER TO THE FORECAST AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 625 PM CDT MON JUL 13 2015 WIDELY SCATTERED THUNDERSTORMS DEVELOPING ALONG A WEAK SURFACE BOUNDARY EXTENDING FROM CENTRAL KANSAS INTO SOUTHEAST COLORADO SHOULD CONTINUE THROUGH THE EVENING HOURS. WILL CARRY VCTS AT THE GARDEN CITY AND DODGE CITY TERMINALS THROUGH ABOUT 07Z TO ACCOUNT FOR THIS. THINK THAT THE CONVECTIVE ACTIVITY WILL STAY SOUTH OF HAYS BUT WILL HAVE TO MONITOR AS THE EVENING PROGRESSES. LOOK FOR VFR CONDITIONS TO PREVAIL THROUGH THE REMAINDER OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... DDC 71 98 70 97 / 30 30 40 30 GCK 69 96 68 95 / 40 40 50 40 EHA 68 101 68 96 / 20 40 30 30 LBL 70 98 69 99 / 20 40 40 30 HYS 73 96 71 94 / 40 30 50 40 P28 74 101 74 99 / 20 20 20 20 && .DDC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ031-046-065-066- 079>081-089-090. HEAT ADVISORY FROM 1 PM TO 8 PM CDT TUESDAY FOR KSZ090. && SHORT TERM...SUGDEN LONG TERM...SUGDEN AVIATION...GERARD
Hazardous weather outlook, Jul 13, 4:05 AM CDT, 18 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DODGE CITY KS 405 AM CDT MON JUL 13 2015 KSZ030-031-043>046-061>066-074>081-084>090-140915- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 405 AM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION...THE HOTTEST DAY OF THE SUMMER, SO FAR, IS FORECAST TODAY. TEMPERATURES WILL TOP OUT IN THE 102 TO 105 DEGREE RANGE. A HEAT ADVISORY IS IN EFFECT TODAY GENERALLY EAST OF A HAYS TO KINSLEY TO COLDWATER LINE. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WEAK FRONTAL BOUNDARY ALONG AND NORTH OF HIGHWAY 96. THE SEVERE WEATHER RISK IS LOW, BUT THE STRONGEST STORM MAY PRODUCE UP TO NICKEL SIZE HAIL AND DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. DISCUSSION...THE BEST CHANCE FOR ORGANIZED THUNDERSTORM ACTIVITY WILL BE TUESDAY AND WEDNESDAY AS A COUPLE OF UPPER AIR DISTURBANCES MOVE NORTHEAST FROM THE SOUTHERN ROCKIES ACROSS THE CENTRAL HIGH PLAINS. THE SEVERE WEATHER RISK IS LIMITED BOTH DAYS, HOWEVER A FEW LARGE HAIL REPORTS CANNOT BE RULED OUT ALONG WITH DAMAGING DOWNBURST WINDS OF 60 MPH OR GREATER. HAZARDS WEATHER RISK... TUESDAY... LIMITED SEVERE THUNDERSTORM RISK. ELEVATED EXCESSIVE HEAT RISK. WEDNESDAY... LIMITED SEVERE THUNDERSTORM RISK. ELEVATED EXCESSIVE HEAT RISK. THURSDAY... LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. FRIDAY... LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. SATURDAY... ELEVATED EXCESSIVE HEAT RISK. SUNDAY... LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Local storm report, Jul 13, 7:57 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
757 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 6 ESE KALVESTA 38.03N 100.18W
07/13/2015 E1.25 INCH HODGEMAN KS TRAINED SPOTTER
0725 PM TSTM WND GST 6 ESE KALVESTA 38.03N 100.18W
07/13/2015 E65.00 MPH HODGEMAN KS TRAINED SPOTTER
WIND GUSTS WERE ESTIMATED AT 60-70 MPH.
0737 PM TSTM WND GST 9 WSW JETMORE 38.05N 100.05W
07/13/2015 E70.00 MPH HODGEMAN KS BROADCAST MEDIA
REPORT IS FROM KWCH STORM CHASER.
&&
GERARDLocal storm report, Jul 13, 8:29 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
829 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 15 E FRIEND 38.21N 100.64W
07/13/2015 E60 MPH FINNEY KS PUBLIC
&&
JRJSpecial weather statement, Jul 13, 8:41 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 841 PM CDT MON JUL 13 2015 KSZ078-080-140230- KIOWA KS-FORD KS- 841 PM CDT MON JUL 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORD AND WEST CENTRAL KIOWA COUNTIES UNTIL 930 PM CDT... AT 840 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF BUCKLIN...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BUCKLIN...MULLINVILLE AND KINGSDOWN. LAT...LON 3747 9979 3762 9981 3765 9948 3747 9946 TIME...MOT...LOC 0140Z 263DEG 21KT 3752 9968 KRUSE
Special weather statement, Jul 13, 9:40 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 940 PM CDT MON JUL 13 2015 KSZ063-077-140330- GRAY KS-FINNEY KS- 940 PM CDT MON JUL 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FINNEY AND NORTHWESTERN GRAY COUNTIES UNTIL 1030 PM CDT... AT 940 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF GARDEN CITY...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GARDEN CITY. LAT...LON 3795 10096 3814 10098 3822 10048 3794 10052 TIME...MOT...LOC 0240Z 267DEG 17KT 3804 10088 GERARD
Special weather statement, Jul 13, 10:31 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1031 PM CDT MON JUL 13 2015 KSZ063-064-077-078-140415- HODGEMAN KS-FORD KS-GRAY KS-FINNEY KS- 1031 PM CDT MON JUL 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HODGEMAN... NORTHWESTERN FORD...EAST CENTRAL FINNEY AND NORTHERN GRAY COUNTIES UNTIL 1115 PM CDT... AT 1031 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF CHARLESTON...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KALVESTA. LAT...LON 3791 10065 3809 10062 3807 10004 3780 10012 TIME...MOT...LOC 0331Z 275DEG 22KT 3799 10052 GERARD
Local storm report, Jul 13, 10:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1040 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND GST 6 N CHARLESTON 37.95N 100.56W
07/13/2015 M78 MPH GRAY KS EMERGENCY MNGR
&&
JRJThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:22 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 53 min |
| Jul 13, 8:41 PM CDT | Special Weather Statement | DDC | Ford | 49 min |
| Jul 13, 9:40 PM CDT | Special Weather Statement | DDC | Finney | 50 min |
| Jul 13, 10:31 PM CDT | Special Weather Statement | DDC | Gray | 44 min |
| Jul 13, 11:18 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman | 46 min |
| Jul 14, 12:22 AM CDT | Areal Flood Warning | DDC | Finney | 6 hr |
| Jul 14, 12:39 AM CDT | Special Weather Statement | DDC | Gray, Hodgeman | 51 min |
| Jul 14, 1:16 AM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 32 min |
| Jul 14, 2:40 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.